| Catalog Number |
70522SI |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No additional actions can be taken at this time since root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer had an extreme issue with all their 3-way foley catheters leaking with pin holes at the base of the 3 ways.The two that they had currently were 73024si and 70522si, the team said that they since this happened, they try them out first.The team said they went through at least 7 in two days.Per additional information received via email on 23apr2025, it was reported that customer had unused one (lot# ngjz0367).
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that customer had an extreme issue with all their 3-way foley catheters leaking with pin holes at the base of the 3 ways.The two that they had currently were 73024si and 70522si, the team said that they since this happened, they try them out first.The team said they went through at least 7 in two days.